# SDR USAA960637

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830US
- Make and model: Doug DC-9-82
- Aircraft serial: 49443
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Belt Frame
- Part number: 1097553
- Condition: Corroded
- Location: Bs 1322
- Part time: 28,154 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q2 CHECK, FOUND SEVERAL CORRODED AREAS .5 INCH BY 1 INCH AROUND FASTENERS AT STATION 1322 BELTFRAME L28L TO L28R.  INSTALLED BELTFRAME SPLICE PER SRM 53-03 FIG 2A.  CORROSION TASK NR C57-55300, CORROSION LEVEL 1.  (M)
